# SDR ASMF200505019

- Difficulty date: May 16, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 43,026 hours, 31,297 cycles
- Engine: Pwa JT8D219
- Engine time: 37,919 hours, 26,565 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Condition: Out Of Alignment
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LT ENGINE DID NOT ACCELERATE, N2 DECREASED BELOW 50 PERCENT AND LT GENERATOR WAS FOUND OUT OF LINE. ACCELERATION CHAMBER WAS DRAINED AND LUBRICATED, LT ENGINE WAS TESTED IAW MM 73-20-03, ALL CORRECT.
